Web of Science: 25 citations, Scopus: 24 citations, Google Scholar: citations
Orbital stability of solitary waves of moderate amplitude in shallow water
Duruk-Mutlubaş, Nilay (University of Vienna. Faculty of Mathematics)
Geyer, Anna (University of Vienna. Faculty of Mathematics)

Date: 2013
Abstract: We study the orbital stability of solitary traveling wave solutions of an equation for surface water waves of moderate amplitude in the shallow water regime. Our approach is based on a method proposed by Grillakis, Shatah and Strauss in 1987 [1], and relies on a reformulation of the evolution equation in Hamiltonian form. We deduce stability of solitary waves by proving the convexity of a scalar function, which is based on two nonlinear functionals that are preserved under the flow.
Note: Agraïments: This work was supported by The Scientific and Technological Research Council of Turkey (TUBITAK) and the WWTF project MA09-003 "The flowbeneath a surface water wave" of the Vienna Science and Technology Fund. The authors gratefully acknowledge helpful suggestions by Prof. Gasull.
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Solitary waves ; Nonlinear stability
Published in: Journal of differential equations, Vol. 255 Núm. 2 (2013) , p. 254-263, ISSN 1090-2732

DOI: 10.1016/j.jde.2013.04.010

15 p, 281.6 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2020-08-16

   Favorit i Compartir